# SDR TIMA20170926013

- Difficulty date: September 26, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99
- Aircraft serial: U135
- Aircraft time: 46,929 hours, 48,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 9938800213
- Part serial: 25
- Condition: Failed
- Location: Hyd System
- Part time: 516 hours, 610 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR STARTED COMING DOWN IN FLIGHT, HAD TO MANUALLY PUMPED DOWN.  FURTHER INVESTIGATION REVEALED THAT THE PROBLEM WAS WITH THE HYDRAULIC POWER PACK.
